# SDR CALA9701520

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14090
- Make and model: Doug DC-10-30
- Aircraft serial: 46553
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: E/E Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CHANNEL IN FORWARD E/E COMPARTMENT DENTED AND CRACKED.  THE CHANNEL WAS REMOVED AND A NEW CHANNEL WAS FABRICATED AND INSTALLED IAW SRM 51-31-01, 51-43-00, 53-21-00, AND 51-21-01.
